Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itchy rashes on the leg. Not bed bugs. what else could it be?

Hi, I have been getting bit only on my right lower leg for a month now. It all started when I was outside running and I felt an itch . I ve probably gotten about 15 total. They are little red bumps with a puncture like thing in the center. They can swell and be sore and really itchy. We thought they were maybe bed bug bites because every morning I would get a new one, but we checked and there are no signs of bed bugs. Do you have any idea of what it could be?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hello..thanks for the query

You might be suffering from a hypersensitivity to any contact agent.
You can start taking oral antihistamine tablets for 7 days.A topical steroid like Hydrocortisone applied once daily in the lesions for 7 days should help subside it.
Remember to wear covered clothes and prevent yourself from insect bites etc.
Hope this is helpful..Take care!
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor